# SDR YENA20151223663

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 48,511 hours, 17,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321455410
- Part serial: 006273
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 48,220 hours, 16,994 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT CREW REPORTED, AFT EMERGENCY EXIT SIGN L2 & R2 INOPERATIVE.  FOUND EMERGENCY POWER SUPPLY UNIT AFT LEFT AT FAULT.  R & R EPSU.  OPS CHECK GOOD.
